Published April 1985
| Published
Journal Article
Open
Bessel function expansions of Coulomb wave functions
- Creators
- Humblet, J.
Chicago
Abstract
From the convergence properties of the expansion of the function Φ_l∝r^(−l−1)F_l in powers of the energy, we successively obtain the expansions of F_l and G_l as single series of modified Bessel functions I_(2l+1+n) and K_(2l+1+n), respectively, as well as corresponding asymptotic approximations of G_l for ‖η‖→∞. Both repulsive and attractive fields are considered for real and complex energies as well. The expansion of F_l is not new, but its convergence is given a simpler and corrected proof. The simplest form of the asymptotic approximations obtained for G_l, in the case of a repulsive field and for low positive energies, is compared to an expansion obtained by Abramowitz.
Additional Information
© 1985 American Institute of Physics. Received 6 March 1984; accepted 12 October 1984. Most of this paper has been prepared at the W. K. Kellogg Radiation Laboratory of the California Institute of Technology. The author is very grateful to C. A. Barnes, W. A. Fowler, and S. E. Koonin for their warm hospitality during his stay at Caltech and their interest in this work.Attached Files
Published - HUMjmp85.pdf
Files
HUMjmp85.pdf
Files
(307.2 kB)
Name | Size | Download all |
---|---|---|
md5:b113f5c19cd7d8f5898820d065b37193
|
307.2 kB | Preview Download |
Additional details
- Eprint ID
- 32169
- Resolver ID
- CaltechAUTHORS:20120628-110022016
- Created
-
2012-06-28Created from EPrint's datestamp field
- Updated
-
2021-11-09Created from EPrint's last_modified field